# SDR ABXA050232

- Difficulty date: April 5, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 55,304 hours, 59,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991007813
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB ANGLE AT SERVICE DOOR THRESHOLD CORRODED.  REPAIRED CUSP WEB ANGLE IAW DC-9 SRM 53-05.
